Alert archive / Illinois / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 3, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Feb 20, 2014, 3:17 PM CST for Mason County, Menard County, Illinois. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 20, 2014, 3:17 PM CST (21:17 UTC)
- Expired
- Feb 20, 2014, 3:45 PM CST
- In force
- 28 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Mason County, IL, Menard County, IL
The radar
The Lincoln radar (KILX), 49 km from the middle of the area, began a volume at 21:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 9.3 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 507 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 582 m²/s²
- 0-3 km storm-relative helicity
- 576 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
288
WUUS53 KILX 202117
SVRILX
ILC125-129-202145-
/O.NEW.KILX.SV.W.0003.140220T2117Z-140220T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
317 PM CST THU FEB 20 2014
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MASON COUNTY IN CENTRAL ILLINOIS...
NORTHWESTERN MENARD COUNTY IN CENTRAL ILLINOIS...
* UNTIL 345 PM CST
* AT 314 PM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR KILBOURNE...
AND MOVING NORTHEAST AT 40 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MASON CITY...KILBOURNE...GREENVIEW...EASTON...MANITO...SAN JOSE...
POPLAR CITY...TOPEKA...GOOFY RIDGE...FOREST CITY AND UNION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4043 8993 4043 8972 4032 8971 4032 8960
4020 8960 3999 8981 3998 8998 3999 9000
4010 9000 4011 9004 4008 9008 4008 9010
4016 9018
TIME...MOT...LOC 2117Z 224DEG 34KT 4015 9003
HAIL...1.00IN
WIND...60MPH
$$2 follow-up statements
641
WWUS53 KILX 202131
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
331 PM CST THU FEB 20 2014
ILC125-129-202145-
/O.CON.KILX.SV.W.0003.000000T0000Z-140220T2145Z/
MASON IL-MENARD IL-
331 PM CST THU FEB 20 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
MENARD AND EASTERN MASON COUNTIES UNTIL 345 PM CST...
AT 328 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTHWEST OF MANITO TO TALLULA...AND MOVING
NORTHEAST AT 70 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MASON CITY...EASTON...MANITO...GREENVIEW...SAN JOSE...FOREST CITY AND
UNION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4043 8993 4043 8972 4032 8971 4032 8960
4020 8960 3999 8981 3998 8998 3999 9000
4010 9000
TIME...MOT...LOC 2131Z 223DEG 62KT 4041 8984 4003 8986
HAIL...<.75IN
WIND...60MPH
$$463
WWUS53 KILX 202147
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
347 PM CST THU FEB 20 2014
ILC125-129-202157-
/O.EXP.KILX.SV.W.0003.000000T0000Z-140220T2145Z/
MASON IL-MENARD IL-
347 PM CST THU FEB 20 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MENARD AND
EASTERN MASON COUNTIES HAS EXPIRED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.
LAT...LON 4043 8993 4043 8972 4032 8971 4032 8960
4020 8960 3999 8981 3998 8998 3999 9000
4010 9000
TIME...MOT...LOC 2131Z 223DEG 62KT 4041 8983 4003 8986
$$
BARKERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 20, 1:15 PM CST, 2 hours 2 minutes earlier.
Area forecast discussion, Feb 20, 1:15 PM CST, 2 hours 2 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 115 PM CST Thu Feb 20 2014 .MESOSCALE DISCUSSION... ISSUED 114 PM CST Thu Feb 20 2014 Warm front getting a substantial push northward and is starting to come into Bloomington. Still have mid to upper 30s to the north, but widespread upper 50s to near 60 south. Dew points of 50 degrees now as far north as Lincoln. Line of thunderstorms rapidly filling in across central Missouri, in an area where some clearing helped destabilize the atmosphere, with surface based CAPE's around 1000 J/kg per SPC mesoanalysis page. HRRR has been doing a good job with the development and placement of this line. HRRR and extrapolation tool on AWIPS indicate the line should move into the western CWA between 2:30 and 3 pm and reach the eastern counties between 4-5 pm. Still several inches of snow cover across the north which will help stabilize things, but Springfield has lost 4 inches of snow depth just this morning and much of what's left will be gone very soon, helping with the instability. RAP model showing MUCAPE's around 800 J/kg across the central and southeast CWA by mid afternoon, helping to sustain the storms. VAD wind profile off our radar showing 55 knots at the 925 mb level, so plenty of wind in the low levels for the storms to try and bring downward toward the surface. Geelhart && .AVIATION... ISSUED 1155 AM CST Thu Feb 20 2014 Warm front has lifted just north of KSPI/KDEC/KCMI, shifting winds back around to the south and gusting to around 25-30 knots, while east winds around 10 knots continue further north. Should see the front continue to lift northward over the next couple of hours. Have had some areas of dense fog primarily north of the front, as a significant increase in low level moisture moves in with the front, but this is likely to fade out in the next couple hours. Line of convection starting to form in central Missouri, and will move east through central Illinois mid to late afternoon. Have included about a 3 hour period of VCTS at each TAF site for now, and will update later to narrow down the time frame once the line becomes more mature. A cold front will pass by shortly behind the line of storms, switching winds to the west. Still looks like gusts of 35-45 knots will be likely this evening, as impressive pressure rises spread across the state in the wake of a deepening low pressure passage. Wraparound snow showers may spread as far south as KPIA/KBMI after 06Z. Have maintained the MVFR conditions through the night, before improvement early Friday morning. Winds by Friday morning not quite as high, but still gusting in the 30 knot vicinity. Geelhart && .PREV DISCUSSION... ISSUED 1010 AM CST Thu Feb 20 2014 Warm frontal boundary is waffling along the I-72 corridor this morning, with 40s and 50s south and 30s to the north. Most of the precipitation over the last few hours has been on the cold side of the storm, especially across the far northwest CWA where thunderstorms have produced some pea size hail as well. That particular area has received 1 to 1.5 inches of rain since yesterday evening. The front extends to parent low pressure along the Kansas/Missouri border. Focus remains with the winds, precipitation and temperature trends. Have sent some zone/grid updates recently to reflect a period of lower PoP's into early afternoon, and as the front lifts northward, before the main activity develops toward mid to late afternoon. Latest Day1 convective outlook pushed the slight risk back northwest to around Shelbyville, reflective of the slower arrival of the cold front, with damaging winds still the primary threat. The cold front should push to around I-57 by sunset and exit the state shortly after that. The post-frontal period is when the winds will really start ramping up, as the low experiences substantial and rapid intensification this afternoon as it moves into southwest Wisconsin. 3-hour pressure rises of around 10 mb will push through Missouri late this afternoon and across the CWA early this evening. Wind gusts outside the storms still look to reach around 45 mph by late afternoon and 50-60 mph this evening. Geelhart && .ILX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY until 3 AM CST Friday FOR ILZ056-061>063-066>068- 071>073. HIGH WIND WARNING until 3 AM CST Friday FOR ILZ027>031-036>038- 040>055-057. FLOOD WATCH until 6 PM CST this evening FOR ILZ027>031-036>038- 040>053. &&
Hazardous weather outlook, Feb 20, 3:12 PM CST, 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 312 PM CST THU FEB 20 2014 ILZ027>031-036>038-211200- FULTON-KNOX-MARSHALL-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD- 312 PM CST THU FEB 20 2014 ...DENSE FOG ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING... ...FLOOD WATCH IN EFFECT UNTIL 6 PM CST THIS EVENING... ...HIGH WIND WARNING IN EFFECT UNTIL 3 AM CST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT DENSE FOG WILL PERSIST ALONG AND NORTH OF A CANTON TO BLOOMINGTON LINE THROUGH 6 PM. STRONG THUNDERSTORMS WILL ACCOMPANY A COLD FRONT BETWEEN 3 PM AND 6 PM. SMALL HAIL AND GUSTY WINDS WILL BE LIKELY. EXCESSIVE RAINFALL RATES ASSOCIATED WITH THE STORMS MAY LEAD TO LOCALIZED FLOODING. ONCE THE COLD FRONT PASSES...VERY STRONG WESTERLY WINDS WILL DEVELOP THIS EVENING. WINDS WILL INCREASE INTO THE 35 TO 40 MPH RANGE...WITH GUSTS POTENTIALLY REACHING 55 TO 60 MPH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY FLOODING IS EXPECTED TO DEVELOP ALONG THE SPOON RIVER OVER THE NEXT COUPLE OF DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ040>053-211200- CASS-CHAMPAIGN-CHRISTIAN-DE WITT-LOGAN-MACON-MASON-MENARD-MORGAN- PIATT-SANGAMON-SCHUYLER-SCOTT-VERMILION- 312 PM CST THU FEB 20 2014 ...FLOOD WATCH IN EFFECT UNTIL 6 PM CST THIS EVENING... ...HIGH WIND WARNING IN EFFECT UNTIL 3 AM CST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT STRONG TO POTENTIALLY SEVERE THUNDERSTORMS WILL ACCOMPANY A COLD FRONT BETWEEN 3 PM AND 7 PM. SMALL HAIL AND GUSTY WINDS WILL BE LIKELY. EXCESSIVE RAINFALL RATES ASSOCIATED WITH THE STORMS MAY LEAD TO LOCALIZED FLOODING. ONCE THE COLD FRONT PASSES...VERY STRONG WESTERLY WINDS WILL DEVELOP THIS EVENING. WINDS WILL INCREASE INTO THE 35 TO 40 MPH RANGE...WITH GUSTS POTENTIALLY REACHING 55 TO 60 MPH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED BETWEEN 3 PM AND 7 PM. ILZ054-055-057-211200- DOUGLAS-EDGAR-MOULTRIE- 312 PM CST THU FEB 20 2014 ...HIGH WIND WARNING IN EFFECT UNTIL 3 AM CST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT STRONG TO POTENTIALLY SEVERE THUNDERSTORMS WILL ACCOMPANY A COLD FRONT BETWEEN 3 PM AND 7 PM. SMALL HAIL AND GUSTY WINDS WILL BE LIKELY. EXCESSIVE RAINFALL RATES ASSOCIATED WITH THE STORMS MAY LEAD TO LOCALIZED FLOODING. ONCE THE COLD FRONT PASSES...VERY STRONG WESTERLY WINDS WILL DEVELOP THIS EVENING. WINDS WILL INCREASE INTO THE 35 TO 40 MPH RANGE...WITH GUSTS POTENTIALLY REACHING 55 TO 60 MPH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED BETWEEN 3 PM AND 7 PM. ILZ056-061>063-066>068-071>073-211200- CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE- RICHLAND-SHELBY- 312 PM CST THU FEB 20 2014 ...WIND ADVISORY IN EFFECT UNTIL 3 AM CST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT STRONG TO POTENTIALLY SEVERE THUNDERSTORMS WILL ACCOMPANY A COLD FRONT BETWEEN 3 PM AND 7 PM. SMALL HAIL AND GUSTY WINDS WILL BE LIKELY. EXCESSIVE RAINFALL RATES ASSOCIATED WITH THE STORMS MAY LEAD TO LOCALIZED FLOODING. ONCE THE COLD FRONT PASSES...VERY STRONG WESTERLY WINDS WILL DEVELOP THIS EVENING. WINDS WILL INCREASE INTO THE 30 TO 35 MPH RANGE...WITH GUSTS POTENTIALLY REACHING 45 TO 50 MPH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY MINOR RIVER FLOODING IS EXPECTED TO DEVELOP ALONG THE LITTLE WABASH...EMBARRAS...AND WABASH RIVERS OVER THE NEXT COUPLE OF DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED BETWEEN 3 PM AND 7 PM. BARNES
In the hours before
Local storm report, Feb 20, 10:18 AM CST, 4 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1018 AM CST THU FEB 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN VARNA 41.04N 89.22W
02/20/2014 M0.97 INCH MARSHALL IL CO-OP OBSERVER
24-HOUR RAINFALL.
0700 AM HEAVY RAIN MINONK 40.90N 89.04W
02/20/2014 M0.74 INCH WOODFORD IL CO-OP OBSERVER
24-HOUR RAINFALL.
0700 AM HEAVY RAIN HAVANA 40.30N 90.06W
02/20/2014 M0.80 INCH MASON IL CO-OP OBSERVER
24 HOUR RAINFALL.
0800 AM HEAVY RAIN 5 NW PEORIA 40.80N 89.68W
02/20/2014 M0.79 INCH PEORIA IL CO-OP OBSERVER
24-HOUR RAINFALL.
0800 AM HEAVY RAIN LACON 41.02N 89.41W
02/20/2014 M0.82 INCH MARSHALL IL CO-OP OBSERVER
24-HOUR RAINFALL.
&&
LAUFENBERGLocal storm report, Feb 20, 12:05 PM CST, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1205 PM CST THU FEB 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 AM HEAVY RAIN 1 NW KNOXVILLE 40.92N 90.30W
02/20/2014 M2.34 INCH KNOX IL COCORAHS
STORM TOTAL, WITH 0.97 INCHES IN THE LAST 5 HOURS.
&&
GEELHARTLocal storm report, Feb 20, 2:43 PM CST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
243 PM CST THU FEB 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0229 PM HEAVY RAIN ALTONA 41.12N 90.16W
02/20/2014 M2.34 INCH KNOX IL CO-OP OBSERVER
STORM TOTAL SO FAR. 0.92 SINCE 6 AM.
0229 PM FLOOD ALTONA 41.12N 90.16W
02/20/2014 KNOX IL CO-OP OBSERVER
ONE FOOT OF WATER OVER ROADS BETWEEN ALTONA AND ONEIDA,
AND ONEIDA AND WATAGA.
&&
25Local storm report, Feb 20, 2:52 PM CST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
252 PM CST THU FEB 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0246 PM FUNNEL CLOUD BLUFFS 39.75N 90.53W
02/20/2014 SCOTT IL STORM CHASER
FUNNEL OBSERVED HALF WAY FROM CLOUD BASE TO GROUND
&&
25Local storm report, Feb 20, 2:59 PM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
259 PM CST THU FEB 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM TORNADO ARENZVILLE 39.88N 90.37W
02/20/2014 CASS IL EMERGENCY MNGR
&&
25The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 19, 8:02 PM CST | River Flood Warning | ILX | Clay, Richland | 7 days |
| Feb 19, 9:16 PM CST | High Wind Watch | ILX | Cass, Champaign, Christian, Clark, Clay, Coles and 29 more | 6 hr |
| Feb 19, 11:12 PM CST | River Flood Warning | ILX | Fulton, Knox | 5 days |
| Feb 19, 11:12 PM CST | River Flood Warning | ILX | Fulton | 4 days |
| Feb 20, 3:15 AM CST | High Wind Warning | ILX | Cass, Champaign, Christian, DeWitt, Douglas, Edgar and 19 more | 20 hr |
| Feb 20, 3:15 AM CST | Wind Advisory | ILX | Cass, Champaign, Christian, Clark, Clay, Coles and 29 more | 24 hr |
| Feb 20, 11:46 AM CST | Areal Flood Warning | ILX | Knox, Stark | 5 hr |
| Feb 20, 2:20 PM CST | Severe Thunderstorm Warning | ILX | Cass, Mason, Menard, Morgan, Sangamon, Schuyler and 1 more | 40 min |
| Feb 20, 2:40 PM CST | Dense Fog Advisory | ILX | Fulton, Knox, McLean, Marshall, Peoria, Stark and 2 more | 2 hr |
| Feb 20, 2:45 PM CST | Severe Thunderstorm Warning | ILX | Fulton, Schuyler | 30 min |
| Feb 20, 2:49 PM CST | Tornado Warning | ILX | Cass, Mason, Morgan, Scott | 26 min |
| Feb 20, 3:29 PM CST | Severe Thunderstorm Warning | ILX | Christian, Sangamon | 31 min |
| Feb 20, 3:49 PM CST | Tornado Warning | ILX | Christian, Sangamon | 26 min |
| Feb 20, 4:01 PM CST | Severe Thunderstorm Warning | ILX | Christian, Coles, Douglas, Macon, Moultrie, Piatt and 1 more | 59 min |
| Feb 20, 4:08 PM CST | Tornado Warning | ILX | DeWitt, Logan, Macon, Sangamon | 22 min |
| Feb 20, 4:09 PM CST | Flash Flood Warning | ILX | Sangamon | 5 hr |
| Feb 20, 4:11 PM CST | Tornado Warning | ILX | Christian, Shelby | 34 min |
| Feb 20, 4:40 PM CST | Tornado Warning | ILX | Coles, Douglas, Moultrie, Piatt, Shelby | 35 min |
| Feb 20, 4:47 PM CST | Tornado Warning | ILX | Effingham, Moultrie, Shelby | 28 min |
| Feb 20, 5:06 PM CST | Severe Thunderstorm Warning | ILX | Clark, Coles, Crawford, Cumberland, Douglas, Edgar and 3 more | 54 min |
| Feb 20, 5:12 PM CST | Tornado Warning | ILX | Coles, Douglas, Edgar | 33 min |
| Feb 20, 5:14 PM CST | Tornado Warning | ILX | Clark, Coles, Cumberland, Edgar | 31 min |
| Feb 20, 5:42 PM CST | Flash Flood Warning | ILX | DeWitt, Macon, Moultrie, Piatt, Shelby | 6 hr |
| Feb 20, 5:45 PM CST | Tornado Warning | ILX | Edgar, Vermilion | 30 min |
| Feb 20, 5:48 PM CST | Flash Flood Warning | ILX | Champaign, Clark, Clay, Coles, Crawford, Cumberland and 7 more | 6 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.